EconPapers    
Economics at your fingertips  
 

Strongly Convergence Theorem of m-accretive Operators

Yujun Liu and Sumei Xu

Modern Applied Science, 2008, vol. 1, issue 2, 41

Abstract: Let X be a real Banach space, we will introduce a modifieations of the Mann iterations in a uniformly smooth Banach, Where satisfied some conditions, then we will prove the strongly space, ((1))(1)xuxJx {}, 1nnnnrn n to a zero of accretive operators. This theorem extend (Kim and Xu, Nonlinear convergence of the sequence {}xnAnalysis) results. (Kim, 2005, pp.51-60)

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/3115/2879 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/3115 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:1:y:2008:i:2:p:41

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:1:y:2008:i:2:p:41